# SDR DLL10971143

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Misdrilled
- Location: Ws 306/378
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LT SPAR TO UPPER WEB ATTACH FASTENER HOLES WERE OVERSIZED AT TWO LOCATIONS.  THE FIRST LOCATION IS AT APPRX. IWS 306.  THE SECOND LOCATION IS AT APPROX IWS 378.
